Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 12, 2007, 4:19 PM EDT for Leon County, Wakulla County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 4:19 PM EDT (20:19 UTC)
- Expired
- Jun 12, 2007, 5:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Leon County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 8 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1308 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 122020 SVRTAE FLC073-129-122100- /O.NEW.KTAE.SV.W.0076.070612T2019Z-070612T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 419 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LEON COUNTY IN FLORIDA... NORTHERN WAKULLA COUNTY IN FLORIDA... * UNTIL 500 PM EDT * AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF WOODVILLE...OR ABOUT 11 MILES SOUTHWEST OF TALLAHASSEE...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WOODVILLE BY 440 PM EDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL NEAR LAKE TALQUIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3039 8449 3030 8454 3018 8408 3036 8409 $$ 18-WOOL
1 follow-up statement
000
WWUS52 KTAE 122049
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
448 PM EDT TUE JUN 12 2007
FLC073-122058-
/O.CAN.KTAE.SV.W.0076.000000T0000Z-070612T2100Z/
LEON FL-
448 PM EDT TUE JUN 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR LEON COUNTY IS CANCELLED...
THE SEVERE STORM HAS MOVED INTO WAKULLA COUNTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 3030 8434 3018 8440 3007 8430 3011 8407
3026 8410
$$
FLC129-122100-
/O.CON.KTAE.SV.W.0076.000000T0000Z-070612T2100Z/
WAKULLA FL-
448 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN WAKULLA COUNTY...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SAINT MARKS...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN WAKULLA COUNTY AT 500 PM EDT
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHEAST ALABAMA.
LAT...LON 3030 8434 3018 8440 3007 8430 3011 8407
3026 8410
$$
18-WOOLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:35 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 12, 2:35 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 235 PM EDT TUE JUN 12 2007 .SHORT TERM...SHORTWAVES CONTINUE TO ROTATE AROUND THE LARGE UPPER LOW CURRENTLY STATIONED OFF THE NORTHEAST U.S. COAST. STORMS ASSOCIATED WITH MORNING SHORTWAVE HAVE PUSHED INTO CENTRAL FLORIDA LEAVING AN OUTFLOW BOUNDARY FROM APALACHEE BAY ONSHORE ACROSS THE FLORIDA PENINSULA INTO SOUTHEAST ALABAMA. BETWEEN RESIDUAL CLOUD COVER AND LOW DEWPOINTS...AREAS NORTH OF THE BOUNDARY HAVE BEEN SLOW TO RECOVER THIS AFTERNOON. STORMS NOW BEGINNING TO FIRE ALONG THE SEABREEZE IN VICINITY OF THE OUTFLOW BOUNDARY. EXPECT MAIN ACTIVITY TO BE LOCATED IN PANHANDLE INTO SE ALABAMA THIS AFTN AND EVENING WITH MORE ISOLATED AND WEAKER ACTIVITY TO THE NORTH. MAIN TROUGH AXIS PROGGED TO SLIDE SOUTH OF THE CWA FOR WEDNESDAY USHERING IN SOME DRIER AND MORE STABLE AIR. THIS SHOULD LIMIT CONVECTION WEDNESDAY AND THURDAY AFTERNOONS. SOME DISAGREEMENT TOWARDS FRIDAY WITH NAM ADVERTISING A STRONGER SHORTWAVE TO ENHANCE CONVECTION AND GFS NOT AS AGRESSIVE. .LONG TERM...UPPER LOW EXPECTED TO LIFT OUT LATE IN THE WEEK WITH UPPER RIDGE BUILDING IN FOR THE WEEKEND. THIS WILL KEEP THINGS WARM AND A BIT DRIER. UPPER TROUGH SWINGING INTO EASTERN U.S. MAY PICK UP SOME GULF MOISTURE EARLY NEXT WEEK WITH INCREASED RAIN CHANCES. && .AVIATION...STRONG CONVECTION WILL IMPACT OR OCCUR IN THE VICINITY OF THE PFN TERMINAL FOR THE REMAINDER OF THE AFTERNOON. OTHERWISE ...SHOWERS AND THUNDERSTORM ARE STILL POSSIBLE THROUGH THE EVENING. THIS IS COVERED WITH TEMPO GROUPS. OTHERWISE...VFR WILL PREVAIL OVERNIGHT AND THROUGH WEDNESDAY AFTERNOON WITH BRIEF PERIODS OF MVFR/IFR CIGS AND VSBY MAINLY AT ABY...VLD AND TLH AROUND DAYBREAK WEDNESDAY. && .MARINE...GENERALLY WEAK PRESSURE PATTERN WILL KEEP WINDS AND SEAS ON THE LOW SIDE FOR THE NEXT SEVERAL DAYS. EXCEPTIONS TO THIS WILL CONTINUE TO BE IN VICINITY OF CONVECTION. && .FIRE WEATHER...WITH UPPER TROUGH IN PLACE HELPING KEEP TEMPS DOWN A BIT AND ADEQUATE LOW LEVEL MOISTURE IN PLACE...RH SHOULD REMAIN ABOVE CRITICAL VALUES THROUGH THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 67 89 66 88 66 / 20 20 10 20 20 PANAMA CITY 73 89 72 88 71 / 30 20 10 20 10 DOTHAN 70 90 67 90 69 / 30 20 10 20 10 ALBANY 68 88 66 89 66 / 20 20 10 30 20 VALDOSTA 67 87 65 87 66 / 20 30 10 40 20 CROSS CITY 67 88 66 88 66 / 20 30 10 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/BARRY
Hazardous weather outlook, Jun 12, 4:56 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 456 AM EDT TUE JUN 12 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-131000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 456 AM EDT TUE JUN 12 2007 /356 AM CDT TUE JUN 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHWARD ACROSS THE AREA TODAY...AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THIS DISTURBANCE WILL MOVE SOUTH OF THE REGION TONIGHT...WITH THE SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY ENDING FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRIER AIR WILL MOVE IN FROM THE NORTH BEHIND THE DISTURBANCE ON WEDNESDAY...AND GENERALLY ONLY ISOLATED AFTERNOON SEA BREEZE SHOWERS AND STORMS ARE EXPECTED THROUGH THE END OF THE WEEK...WITH FAIR AND WARMER WEATHER OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... WITH SOME OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. 17-GOULD
In the hours before
Special weather statement, Jun 12, 1:47 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 147 PM EDT TUE JUN 12 2007 FLZ014-121830- GULF- 1247 PM CDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY... * UNTIL 130 PM CDT AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES EAST OF CALLAWAY...MOVING NORTHWEST AT 5 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Special weather statement, Jun 12, 2:12 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 212 PM EDT TUE JUN 12 2007 FLZ008-010-012-121915- BAY-COASTAL WALTON-WASHINGTON- 112 PM CDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...SOUTHEAST WALTON AND SOUTHERN WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 215 PM CDT AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM EXTREME SOUTHEASTERN WALTON COUNTY EASTWARD THROUGH NORTHERN BAY COUNTY...MOVING SOUTHEAST AT AROUND 10 MPH. DIME SIZE HAIL...AND WINDS GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS AREA CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Special weather statement, Jun 12, 2:26 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EDT TUE JUN 12 2007 FLZ013-014-121915- CALHOUN-GULF- 126 PM CDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND GULF COUNTIES... * UNTIL 215 PM CDT AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF BLOUNTSTOWN TO 17 MILES NORTHEAST OF CALLAWAY TO 18 MILES NORTHEAST OF PORT ST. JOE. THESE STORMS WERE NEARLY STATIONARY. PEOPLE IN NORTHERN GULF AND SOUTHERN CALHOUN COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH WILL CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 18-WOOL
Special weather statement, Jun 12, 2:59 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 259 PM EDT TUE JUN 12 2007 FLZ026-122000- LIBERTY- 259 PM EDT TUE JUN 12 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY IN THE FLORIDA BIG BEND... * UNTIL 400 PM EDT AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEAST LIBERTY COUNTY... MOVING SOUTHEAST AT 10 MPH. AN ADDITIONAL COMPLEX OF STRONG THUNDERSTORMS WAS MOVING SOUTHEAST FROM CALHOUN COUNTY INTO WESTERN PORTIONS OF LIBERTY COUNTY. SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Local storm report, Jun 12, 3:40 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG CLARKSVILLE 30.44N 85.19W
06/12/2007 CALHOUN FL EMERGENCY MNGR
POWER LINES DOWN.
0306 PM TSTM WND DMG 3 S DE FUNIAK SPRINGS 30.67N 86.12W
06/12/2007 WALTON FL EMERGENCY MNGR
TREES DOWN WITH DIME SIZE HAIL.
0310 PM HAIL 3 E BRISTOL 30.43N 84.93W
06/12/2007 E0.88 INCH LIBERTY FL EMERGENCY MNGR
NICKEL SIZE HAIL ALONG HWY 20 BETWEEN BRISTAL AND
HOSFORD.
&&
CAMPLocal storm report, Jun 12, 3:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BLOXHAM 30.39N 84.63W
06/12/2007 E0.75 INCH LEON FL TRAINED SPOTTER
PENNY SIZE HAIL.
0350 PM TSTM WND GST BLOXHAM 30.39N 84.63W
06/12/2007 E61 MPH LEON FL TRAINED SPOTTER
61 MPH WIND GUST. LAKE TALQUIN NEAR BLOXHAM.
&&
CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:43 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 47 min |
| Jun 12, 2:48 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun | 27 min |
| Jun 12, 3:13 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun | 47 min |
| Jun 12, 3:15 PM EDT | Severe Thunderstorm Warning | TAE | Liberty | 45 min |
| Jun 12, 3:31 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 44 min |
| Jun 12, 3:43 PM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 12, 3:54 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 36 min |
| Jun 12, 4:03 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 27 min |
| Jun 12, 4:41 PM EDT | Special Marine Warning | TAE | 64 min | |
| Jun 12, 4:46 PM EDT | Special Marine Warning | TAE | 59 min | |
| Jun 12, 5:47 PM EDT | Special Marine Warning | TAE | 118 min | |
| Jun 12, 6:00 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 45 min |
| Jun 12, 7:25 PM EDT | Special Marine Warning | TAE | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.